2019
Том 71
№ 8

All Issues

Integration of some chains of nonlinear difference equations by the method of the inverse spectral problem

Berezansky Yu. M., Gekhtman M. I., Shmoish M. E.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 38 (1986), no. 1, pp 74-78.

Citation Example: Berezansky Yu. M., Gekhtman M. I., Shmoish M. E. Integration of some chains of nonlinear difference equations by the method of the inverse spectral problem  // Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 84–89.

Full text